Kernel systems of directed graphs

Frank, András: Kernel systems of directed graphs. In: Acta scientiarum mathematicarum, (41) 1-2. pp. 63-76. (1979)

[img] Cikk, tanulmány, mű
math_041_fasc_001_002_063-076.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1979
Volume: 41
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 63-76
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 76. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14703

Actions (login required)

View Item View Item